# SDR F3LA2023040600036

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,266 hours, 7,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR: 5001225799-0010 CORRODED ANCHOR NUT HOLE ON LH AFT PASSENGER DOOR SILL AT FRAME 68. 
CORRECTIVE ACTION: PERFORMED REPAIR PER A320 NEO SRM 53-41-14-300-001 REV. 35//END//
